On the conditions used to prove oracle results for the Lasso

Buhlmann, Peter, Buehlmann, Peter, van de Geer, Sara A., Bühlmann, Peter . Electronic Journal of Statistics 2009. 3 :1360-1392

Locate this article in:

Bibtex

@article{CIS-263164,
  Author = {Buhlmann, Peter and Buehlmann, Peter and van de Geer, Sara A. and Bühlmann, Peter},
  Title = {On the conditions used to prove oracle results for the Lasso},
  Journal = {Electronic Journal of Statistics},
  Volume = {3},
  Year = {2009},
  Pages = {1360--1392},
  Keywords = {Hazard rate function, Special Issue:XIIth (ASMDA 2007) International Conference on Applied Stochastic Models and Data Analysis, sparsity, Compatibility, Coherence, irrepresentable condition, restricted isometry, restricted eigenvalue}
}

Similar articles